File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Dependence of horizontal stress magnitude on load dimension in glacial rebound models

TitleDependence of horizontal stress magnitude on load dimension in glacial rebound models
Authors
Issue Date1998
Citation
Geophysical Journal International, 1998, v. 132 n. 1, p. 41-60 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/192129
ISSN
2015 Impact Factor: 2.484
2015 SCImago Journal Rankings: 1.839

 

DC FieldValueLanguage
dc.contributor.authorJohnston, Pen_US
dc.contributor.authorWu, Pen_US
dc.contributor.authorLambeck, Ken_US
dc.date.accessioned2013-10-23T09:26:05Z-
dc.date.available2013-10-23T09:26:05Z-
dc.date.issued1998en_US
dc.identifier.citationGeophysical Journal International, 1998, v. 132 n. 1, p. 41-60en_US
dc.identifier.issn0956-540Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/192129-
dc.languageengen_US
dc.relation.ispartofGeophysical Journal Internationalen_US
dc.titleDependence of horizontal stress magnitude on load dimension in glacial rebound modelsen_US
dc.typeArticleen_US
dc.identifier.scopuseid_2-s2.0-0031952540en_US
dc.identifier.volume132en_US
dc.identifier.issue1en_US
dc.identifier.spage41en_US
dc.identifier.epage60en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats